You're probably concerned about the possibility that taking lisinopril could cause hair loss as a side effect.
Lisinopril is a medicine people with heart-related disorders take to treat high blood pressure. It’s important to know that not everyone that takes lisinopril will suffer hair loss, although this is a documented side effect of various drugs.
The negative effect of lisinopril that affects a small number of people is hair loss, and this is generally less common. If you start to lose your hair while on lisinopril, you should definitely see your doctor right away. Your doctor would be able to diagnose if it’s the medicine that’s responsible for the hair loss, so they can talk to you about other possible treatments if necessary.
It's crucial to take into account additional elements that may be causing your hair loss, such as genetics, stress, food, or hormonal changes. Instead of the lisinopril, your hair loss can be caused by one of these other conditions. It's also important to note that hair loss is frequently a transitory side effect and will usually return after the medicine is stopped.
How to reduce the risk of hair loss with lisinopril? Try these.
Improving your diet generally does a world of good to your system, and every other thing about you. Including your hair growth. Eating healthier can also improve your hair condition. Reduce junk or foods that are not well processed. That means you may want to reduce your intake of fast food.
Another thing you can do is reduce your stress. Stress is one of the major hair loss reasons. It’s no news that stress can take some hair off your head. Make adequate time to rest and recharge, to improve your overall health and by so doing your hair health. Stress and hair loss go hand in hand and finding ways to reduce stress, would mitigate the hair loss you're experiencing.
So, does lisinopril cause hair loss? Yes. It is simply a side effect of the medicine and can cause hair loss. It is seen with almost anyone taking the medicine.
If you're convinced Lisinopril is the cause of your hair loss, you can get a hair transplant to fix it. The typical hair transplant timeline to see results are 3-4 months after the surgery. It could take longer for some people.
Lisinopril may cause hair loss as a side effect, but it's crucial to remember that this is a rare complication that not everyone may encounter. Discussing the best course of action for you with your doctor if you see hair loss while taking lisinopril is important.
For more information about what may be the cause of your hair loss, you can contact us easily through call or through our website. This way, you will know the steps you need to take for your hair health.